| Model Number |
IN561HS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient has alleged to seeing particles in the air path.There was no report of patient harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an issue related to a cpap device's sound abatement foam.The patient has alleged to seeing particles in the air path.There was no report of patient harm or injury.The investigation is still ongoing.A follow up report will be submitted when the manufacturer has completed the investigation.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to a cpap device's sound abatement foam.The patient has alleged to seeing particles in the air path.There was no report of patient harm or injury.Despite multiple attempts, the device has not yet returned to the manufacturer for evaluation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
A correction to mdr 2518422-2022-13145-1.Section g3 should have the date 7/6/2022.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleging visualization of particles related to a cpap device's sound abatement foam.There was no report of patient harm or injury. repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed. section h6 updated in this report.